I am sorry to hear about your medical problems. You are taking very high doses of gabapentin. Please consult a doctor for a change in medication. Sometimes changing the drug you are taking gives better pain control. Also take vitamin B and vitamin D supplement for a short time. Also, physiotherapy should be tried. Nerve blocks, epidurals and spinal cord stimulators may help (but can be costly).
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
I went to Physiotherapy for a full year.
It was a doctor at the Operational Stress Injury Clinic who prescribed me the 2000mg qid.
8000mg/day is not a high dose for nerve pain.
I am 260lbs. I already take B complex and Vitamin D.
What has helped was having my daily dose increased to 12,000mg which I now take in ten divided doses with cayenne pepper capsules to help increase absorption.
I also take Naproxen twice daily which increases the absorption by 15%.
I am allergic to opiates, so I am unable to take any pain killers.
So far, my new medication regiment has helped to reduce my pain slightly.
Anyone else have any suggestions for me that might actually be helpful?